# SDR DL72K954602

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471DA
- Make and model: Boeing 727232
- Aircraft serial: 20748
- System (JASC): 5754 · Leading Edge Devices
- Part: Cove Skin
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, NR 7 SLAT COVE SKIN ANGLE CRACKED I/B OF TAI DUCT AND UNDER STOP PAD.  ALSO, NR 8 COVE SKIN ANGLE CRACKED UNDER TAI DUCT.  REPAIRED PER 57-54-0 PG 807 AND 816.
